# SDR DALA2025093007089

- Difficulty date: September 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1218233) CORROSION ON FLOOR STRUCTURE (PREVIOUS REPAIR) OF STA 986.5 BTW RBL45 TO LBL45 (UPPER AND LOWER SURFACE) AT W2. FLOOR STRUCTURE (T-CHORD) OF STA 986.5 BTW RBL45 TO LBL45 (UPPER AND LOWER SURFACE) AT W2 WAS REPAIRED PER ER/A 585014-14 REV ORIGINAL.
